2 Replies to “Atenolol and Acne”

  1. Yes, I’m 54 and never had more than one or two acne at a time. My face is always broken out now on Atenolol. More troubling is that if I take more 1/4 pill I get a terrible rash, it burns my chin and the lower part around my mouth, will ooze, turn pink and later peel. I feel the rash from the front of my face through to the back of the skin by my teeth. I know it’s from this medication. I go off the med. my face clears up, I go back on it, the rash starts again.

  2. Atenolol provokes acne because it provokes insulin resistance and skin inflammation. I started having acne problems after 3 months of taking atenolol to treat HBP at the age of 30. I did not realized my severe acne problems were related to atenolol after I was 45 years, it took me almost 1 year to gradually leave atenolol, afterwards, my skin became totally clear within a timeframe of 6 months.

Leave a Reply

Your email address will not be published.